# SDR SWIA2021080259893

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR MID CAP ANGLE CORRODED AT MULTIPLE SPOTS BETWEEN FS310-FS349.00(MARKED)     (C-CHECK RO 7/28/2021)    REPLACED PAX DOOR MID CAP ANGLE BETWEEN FS310-FS349 REF DWG SH670-31810 REV. AE, AND CRJ900 SRM 51-41-02-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
